Potential conflict of interest: None reported.
Reversal of head drop after discontinuation of olanzapine in a DLB patient†
Article first published online: 25 JUL 2008
Copyright © 2008 Movement Disorder Society
Volume 23, Issue 12, pages 1760–1762, 15 September 2008
How to Cite
Aries, M. J.H., Debruyne, H., Engelborghs, S., Le Bastard, N., Somers, N., Gorissen, D., Pickut, B. A. and De Deyn, P. P. (2008), Reversal of head drop after discontinuation of olanzapine in a DLB patient. Mov. Disord., 23: 1760–1762. doi: 10.1002/mds.22182
- Issue published online: 25 SEP 2008
- Article first published online: 25 JUL 2008
- Manuscript Accepted: 19 MAY 2008
- Manuscript Received: 24 APR 2008
- Special Research Fund of the University of Antwerp
- Stichting Alzheimer Onderzoek
- Thomas Riellaerts Research Fund
- Institute Born-Bunge
- Institute Born-Bunge and University of Antwerp
- Biobank facility of the Institute Born-Bunge
- University of Antwerp
- Medical Research Foundation Antwerp
- Neurosearch Antwerp
- Fund for Scientific Research
- Flanders (FWO-F). Grant Number: G.0127.07
- Institute for Promotion of Innovation through Science and Technology in Flanders (IWT-Vlaanderen)
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.